Worst case ed ....I think os not pied

Discussion in 'Erectile Dysfunction / Delayed Ejaculation' started by Rangerover, Apr 19, 2017.

  1. Rangerover

    Rangerover New Member

    Hi,
    I'm 37 and quite desperate because my special condition. I began MO at the age of nine without porn or erotic magazines and neither i didnt think about girls. I just was looking for a great feeling that I discovered on my own( now i know dopamine, right?)

    As a lot of people from here, i clenched my legs and calf muscles for exciting and come to O as quickly as possible. I was masterbating this way since eight months ago when I found looking for internet about ED pages and forums like this. So I thought my fucked problem was severe pied but after 8 months with no PMO and zero improvements I've realized my issue Must be another. My dick is always flaccid, i have to touch me and masterbating to get a 60% erection in PMO, MO or with sex and i dont have arousal when I see Girls.

    I have visited urologist, and everything is physically perfect, include a penis dopler that costed me 200 euros. :( Sugar levels ok, 133 cholesterol, testosterone ok.... This situation is quite desperating. All the doctors tell me everything is perfect but my penis has not signs of Life, even with testogel®. With Viagra® i get 80% erection but i need constant fapping to keep It. Well sometimes i get ti ppenetrate and O. But It's a fucked nightmare, and everyday i wake up with the same thinking in my mind. Fuck! Im 37 and sexual power of a grandpa.

    I have to say that when i was 15, i suffered a really bad trip with marihuana and i developed panic attacks, dp/Dr, HPPD, Vs, anxiety, depression...And until today i still have anxiety and HPPD, that's because i take 1 pill of lorazepam and1 of deprax/day. I Guess this drugs affect the channels of dopamine?

    Well, I've read in this fórum that there's a lot of people whom quitting PMO doesnt work for them and they do reverse kegels, meditation,yoga and things like that.
    Is this true? Does It really woks? Is that what happens to me since a lot of time?

    Please, i need help because i need to fix me finally. My Life has no sense without good sex experiences. I need a bit of Hope because im really tired to fight.

    Thanks in advanced and sorry about my english.
     
  2. Marksanchez

    Marksanchez Member

    Lorazepan don't cause that severe ED, but what happened when you don't take It?
    Nevertheless there are three meds that not only can cause it but their sexual dice effects (ED even with porn, loss libido, genital numbnes...) can persist for years after its discontinuation. They are:
    -SSRI (Antidepressants)
    -Propecia/Finasteride (Anti-hairloss)
    -Accutane (Anti-acné)
    Besides some poder antipsychotics/neuroleptics can cause this because they work similar to SSRI.
    So, did you take any of these meds anytime in the past?
     
  3. Rangerover

    Rangerover New Member

    No, never. So I think may be any problem related to overmasturbation that has caused some disease in my pelvic and muscles and nerves,and because the porn, the pathways of dopamine reward. Please i hace read similar cases in the forums...Could you help me?
     
  4. Rangerover

    Rangerover New Member

    No one has anything to say?
     
  5. Maybe eight months isn't enough time. There are others who took much longer. Also, I'm not certain, but is lorazepam a benzo? Benzos have been shown to mess with some people's sex drive.
     
  6. WhackAttack

    WhackAttack New Member

    Dude Iv'e been at this for just over a year and my libido has gone from despairing lows to just barely coming back. Morning wood has been very sporadic and a lot of my wet dreams still focus around the fetishy stuff I was into. Despite this there is a general trend that things are getting better. Sometimes the changes are so subtle we don't even notice them. We just have to look at the whole process rather than how we feel in the moment

    How's your morning wood and libido? Have you had any rewiring during this time?
     
  7. Rangerover

    Rangerover New Member

    Hi #wecan, yes, lorazepam is a benzo. I imagine that it will affect my libido. About my morning wood, #whackattack, i have noticed them better un the past weeks. I have a morning wood at 4:00 a.m sleeping, and i have to pee, but then, at 6:00 am i have another morning wood, 70-80% erection.
    But with girls is a fucked disaster, i have no libido and with Viagra i just get 80% erection. I lose my poor erection if i don't masterbate or if i penetrate really fast.
    Shit, i think i have no cure because since i remember now ,i think my sexual Life has been a disaster. I'm losing Hope. Thanks!
     
    Last edited: May 19, 2017
  8. Rangerover

    Rangerover New Member

    I'm in the same way. Any advice pleaseeeeeee?
     

Share This Page